# SDR REXA2024101500874

- Difficulty date: October 5, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 21,807 hours, 16,565 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAV O2 MASK FAILS MASK DROP TEST.   GAINED ACCESS TO THE FWD LAV O2 MASK BY USING A PUSH PIN TO UNLOCK THE LATCHES. FOUND THE 2 MASK SPLICE PINS TO BE RECESSED. CORRECTLY        CONNECTED SPLICE PINS IAW CRJ900 ESPM 20-44-00. INSTALLED MASK UNIT BY PUSHING UNIT UNTIL LATCHED. OP TEST OF THE FWD LAV O2 MANUAL           DEPLOYMENT IS GOOD IAW CRJ900 AMM 35-20-00-710-803-A01.  WVAC 53657
